Breast Augmentation Scars Treated with Steroid Injection Resulted in Skin Damage.
The doctor I had was very arrogant, and I regret...
- 3 Nov 2009
The doctor I had was very arrogant, and I regret choosing him as a doctor. He didn't listen to my concerns, and I ended up being right about my body, and he was wrong.
After explaining that I produced hypertrophic, borderline keloid, scars and that I was more comfortable having a trans-axillary scar, he told me I was "paranoid" and that if I wanted trans-axillary that he wouldn't perform the surgery. I should have ran the moment that he said that. I ended up getting the scars that he insisted I would not get. Now I am stuck with ugly scars on my breast because I trusted a doctor who did not listen to his patient.
In a way, it is my fault. I decided I would trust him since he said he had never seen hypertrophic scars on the breast. I ended up getting the scars that he insisted I would not get. He gave me steroid injections to "minimize" the scars... Not only did my scars not improve AT ALL, my breasts look even worse because the steroid he injected damaged the surrounding skin of the breast leaving visible blood vessels and thin, see-through skin.In Nov of 2008 I underwent a breast aug with a doctor that I mistakenly trusted. Before my surgery, I informed the doctor that I produced hypertrophic scars. He did not listen to me and insisted on a peri-areolar scar even though I wanted a transaxillary incision. My gut feeling was right, and I now have scars around my areolas. When i went back to him, he injected my scars with steroids, but a few months later the skin around the areola, on my actual breast, became thin and full of visible blood vessels. I thought my breast couldn't look any worse, and now they do. Is the damage caused by the injection permanent? If I wanted to revise my scars, will this skin damage be a factor? Is a revision even recommended? Please help...
Very arrogant, and I regret choosing him as a doctor.